MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0005
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of a pfc tkr done in 2006.Male, left side.On the joint registry form, the reason for revision was due to deep infection, tibial loosening, femur loosening.When exposure was done the surgeon noted significant poly wear as seen in the pics.All components were removed and attune revision was implanted.Doi: (b)(6) 2006.Dor: (b)(6) 2023.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic evidence was not able to confirm the complaint.No series of chronological x-ray was provided and no signs of implant loosening on the explanted device were observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; a manufacturing records evaluation (mre) was not performed as no lot number was able to be retrieved for this device.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic evidence found nothing indicative of a device nonconformance or a relation to the reported adverse event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; a manufacturing records evaluation (mre) was not performed as no lot number was able to be retrieved for this device.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16502360
Report Number1818910-2023-05314
Device Sequence Number6259782
Product Code JWH
UDI-Device Identifier10603295231974
UDI-Public10603295231974
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0005
Device Catalogue Number960005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer03/10/2023
03/14/2023
05/22/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date03/13/2023
03/17/2023
05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC KEEL TIB TRAY CEM SZ5; PFC*SIGMA C/R NPOR FEM LT SZ5; SIGMA CRVD GVF INS 5 10MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale